MAUDE Adverse Event Report: Neuravi Ltd. EMBOTRAP; Catheter, Thrombus Retriever

Neuravi Ltd. EMBOTRAP; Catheter, Thrombus Retriever
Catalog Number ET309522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reported that during a mechanical thrombectomy procedure targeting an occlusion in the middle cerebral artery (mca) at the m1-m2 bifurcation, the devices were used in accordance with their respective instructions for use (ifus).It was reported that initially, a 132cm cereglide 71 intermediate catheter (nic71132u / lot# unknown) was used; however, distal embolism was observed.As a result, the procedure was continued using a combination of the cereglide 71 intermediate catheter and a 144 cm cereglide 42 catheter (nic42144c / lot# unknown).A 5mm x 22mm embotrap iii revascularization device (et309522 / lot# unknown) was subsequently used to treat the residual thrombus.The thrombus was successfully retrieved, but post-operative imaging confirmed the presence of a hemorrhage.No additional intervention was performed.The patient is reported to be currently showing signs of recovery without additional intervention.It was not known whether a continuous flush was maintained during the procedure.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.4: the expiration date of the device is not known as the device lot number is not available / not reported.The full udi is not available without the expiration date.Section e.1: the initial reporter phone is not available / reported.Section h.4: the device manufacture date is not known as the device lot number is not available / not reported.Based on complaint information, the device is not available to be returned for analysis.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Cerebral hemorrhage is a known potential complication associated with the embotrap iii device and is listed in the instructions for use (ifu) as such.There was no alleged quality issue related to the used device, as the device performed as intended.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event.Since the hemorrhage occurred in temporal association with use of the embotrap iii stent-retriever, a causal relationship between the hemorrhage and the stent-retriever cannot be excluded based on the available information.Although no additional intervention was required and the patient was reported to be recovering, the available information is insufficient to determine the full clinical impact of the hemorrhage.Accordingly, this event meets us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.With the information available and without the complaint product available to be returned for analysis, the reported product issue documented in the complaint cannot be confirmed through functional evaluation and analysis.The lot number of the device is not known; therefore, manufacturing documentation review was not performed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
EMBOTRAP
Common Device Name
Catheter, Thrombus Retriever
Manufacturer (Section D)
Neuravi Ltd.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
Advant Medical
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
katie seppa
31 technology dr.
irvine, CA 92618
+1(513)337-8052
MDR Report Key50264946
Report Number3011370111-2026-00093
Device Sequence Number10293964
Product Code NRY
UDI-Device Identifier10886704082866
UDI-Public(01)10886704082866(17)290315(10)26D033AV
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberET309522
Device Lot Number26D033AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2026
Supplement Date Received by Manufacturer08/25/2026
09/23/2026
Initial Report FDA Received Date08/16/2026
Supplement Report FDA Received Date08/25/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown